On directional derivatives of selections of set-valued mappings

被引:0
作者
R. A. Khachatryan
机构
[1] Yerevan State University,
来源
Journal of Contemporary Mathematical Analysis | 2016年 / 51卷
关键词
Set-valued mappings; starlike set; tent; tangent cone; 26E25; 49J52; 46J05;
D O I
暂无
中图分类号
学科分类号
摘要
The paper is devoted to the question of existence of directional derivatives of selections of some set-valued mappings with starlike graphs.
引用
收藏
页码:148 / 159
页数:11
相关论文
共 50 条
[31]   Upper and lower semicontinuity for set-valued mappings involving constraints [J].
Muselli, E .
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2000, 106 (03) :527-550
[32]   FIXED POINTS FOR NON-EXPANSIVE SET-VALUED MAPPINGS [J].
Saint Raymond, Jean .
MATEMATICHE, 2019, 74 (02) :321-336
[34]   On Lipschitz-like continuity of a class of set-valued mappings [J].
Bednarczuk, E. M. ;
Minchenko, L., I ;
Rutkowski, K. E. .
OPTIMIZATION, 2020, 69 (12) :2535-2549
[35]   SET-VALUED MAPPINGS: FIXED POINT RESULTS WITH β-FUNCTION AND SOME APPLICATIONS [J].
Touail, Youssef .
IZVESTIYA INSTITUTA MATEMATIKI I INFORMATIKI-UDMURTSKOGO GOSUDARSTVENNOGO UNIVERSITETA, 2024, 63 :61-79
[36]   NEW EXISTENCE THEOREMS FOR VECTOR EQUILIBRIUM PROBLEMS WITH SET-VALUED MAPPINGS [J].
Chen, Tao ;
Zou, Shufang ;
Zhang, Yu .
JOURNAL OF NONLINEAR FUNCTIONAL ANALYSIS, 2019, 2019
[37]   QUANTITATIVE RESULTS ON OPENNESS OF SET-VALUED MAPPINGS AND IMPLICIT MULTIFUNCTION THEOREMS [J].
Durea, M. ;
Strugariu, R. .
PACIFIC JOURNAL OF OPTIMIZATION, 2010, 6 (03) :533-549
[38]   An optimization result for set-valued mappings and a stability property in vector problems with constraints [J].
Ferro, F .
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 1996, 90 (01) :63-77
[39]   Cone Quasi-convexity of Set-Valued Mappings in Topological Vector Spaces [J].
Li, Hu-Nan ;
Liu, Yu-Lan .
OPERATIONS RESEARCH AND ITS APPLICATIONS, 2010, 12 :83-+
[40]   Uniform laws of large numbers for set-valued mappings and subdifferentials of random functions [J].
Shapiro, Alexander ;
Xu, Huifu .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 325 (02) :1390-1399